Exponentially small splitting of homoclinic orbits of parabolic differential equations under periodic forcing

Research output: Contribution to journalArticle

  • 4 Citations
LanguageEnglish
Pages585-602
Number of pages18
JournalDiscrete and Continuous Dynamical Systems
Volume9
Issue number3
DOIs
StatusPublished - 2003

Cite this

@article{3007371261f34464bba173fe0df64b1f,
title = "Exponentially small splitting of homoclinic orbits of parabolic differential equations under periodic forcing",
author = "Karsten Matthies",
year = "2003",
doi = "10.3934/dcds.2003.9.585",
language = "English",
volume = "9",
pages = "585--602",
journal = "Discrete and Continuous Dynamical Systems",
issn = "1078-0947",
publisher = "Southwest Missouri State University",
number = "3",

}

TY - JOUR

T1 - Exponentially small splitting of homoclinic orbits of parabolic differential equations under periodic forcing

AU - Matthies,Karsten

PY - 2003

Y1 - 2003

UR - http://dx.doi.org/10.3934/dcds.2003.9.585

U2 - 10.3934/dcds.2003.9.585

DO - 10.3934/dcds.2003.9.585

M3 - Article

VL - 9

SP - 585

EP - 602

JO - Discrete and Continuous Dynamical Systems

T2 - Discrete and Continuous Dynamical Systems

JF - Discrete and Continuous Dynamical Systems

SN - 1078-0947

IS - 3

ER -